# SDR DALA2017091506903

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2R,  BS 1133.  THE LONGERON WAS REPAIRED IAW SRM 53-00-05-2R, PROCEDURE 2.  HFEC INSPECTION WAS ACCOMPLISHED, NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.
